Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 106, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2011, 6:45 PM CDT for Franklin County, Saint Charles County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 6:45 PM CDT (23:45 UTC)
- Expired
- Apr 19, 2011, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:23 PM CDT | HAIL 1.75 | 3 S Robertsville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS53 KLSX 192345
SVRLSX
MOC071-183-200015-
/O.NEW.KLSX.SV.W.0106.110419T2345Z-110420T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BEAUFORT...OR 9 MILES WEST OF UNION...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...WASHINGTON...VILLA RIDGE...GRAY SUMMIT...
PACIFIC...PARKWAY...LONEDELL...AUGUSTA...MOSELLE...ROBERTSVILLE...
CATAWISSA AND MATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 9103 3856 9101 3855 9097 3860 9096
3862 9074 3830 9076 3831 9125 3856 9127
TIME...MOT...LOC 2345Z 251DEG 50KT 3846 9111
WIND...HAIL 60MPH 1.00IN
$$
GLASS1 follow-up statement
046
WWUS53 KLSX 200006
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT TUE APR 19 2011
MOC071-183-200015-
/O.CON.KLSX.SV.W.0106.000000T0000Z-110420T0015Z/
FRANKLIN MO-ST. CHARLES MO-
706 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 715 PM CDT...
AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GRAY SUMMIT...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN FRANKLIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3841 9095 3853 9098 3855 9097 3857 9095
3862 9074 3842 9075
TIME...MOT...LOC 0006Z 251DEG 50KT 3855 9076
WIND...HAIL <50MPH 1.00IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:42 PM CDT, 6 hours 3 minutes earlier.
Area forecast discussion, Apr 19, 12:42 PM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1242 PM CDT TUE APR 19 2011 .DISCUSSION... /1140 AM CDT TUE APR 19 2011/ ...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON/EVENING... ATMOSPHERE BECOMING VERY UNSTABLE ALONG AND SOUTH OF THE WARM FRONT WITH SURFACE BASED CAPE APPROACHING 3000 J/KG. STOUT CAP CENTERED AROUND 850MB HAS KEPT CONVECTION FROM FIRING THUS FAR. WARM FRONT SLOWLY LIFTING NORTH WITH SULLIVAN JUMPING 11 DEGREES IN THE LAST HOUR WITH FROPA. MEANWHILE...LOW PRESSURE WITH A TRAILING COLD FRONT IS JUST ABOUT TO CROSS THE KANSAS/MISSOURI BORDER. LATEST RUC DEPICTS A LITTLE FASTER ONSET OF CONVECTIVE INITIATION BUT BELIEVE CAP SHOULD HOLD FIRM UNTIL THE SHORTWAVE GETS A LITTLE CLOSER AND PROVIDES LARGE SCALE LIFT. BECOMING INCREASINGLY CONCERNED FOR THE AREA ALONG AND NORTH OF INTERSTATE 70 IN EASTERN MISSOURI AND CENTRAL ILLINOIS WHERE THE WARM FRONT WILL RESIDE WHEN CONVECTIVE INITIATION OCCURS. BACKED WINDS WILL LEAD TO INCREASED STORM RELATIVE HELICITY AND LOCALIZED VORTICITY THAT WILL AID IN TORNADOGENESIS. WOULD NOT BE SURPRISED IF A FEW STRONG TORNADOES OCCURRED ACROSS THIS AREA. INITIAL SUPERCELLULAR STORM MODE WILL TRANSITION INTO ONE OR MORE QUASI-LINEAR CONVECTIVE SYSTEMS AS THE CONVECTION BECOMES ALIGNED AND FORCED BY THE COLD FRONT. ALONG WITH THE THREAT OF TORNADOES...WILL BE VERY LARGE HAIL AND POTENTIALLY WIDESPREAD DAMAGING WINDS. STORMS STILL LOOK TO EXIT THE AREA BY MIDNIGHT...WITH TRANQUIL AND COOLER WEATHER ON WEDNESDAY. ACTIVE PERIOD OF WEATHER WILL SET UP THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND AS A FRONTAL SYSTEM REMAINS ACROSS THE REGION. THIS WILL RESULT IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH EPISODES OF SEVERE WEATHER AND FLOODING. CVKING && .AVIATION... /1223 PM CDT TUE APR 19 2011/ A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WARM FRONT WAS LOCATED JUST SOUTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI AT TAF ISSUANCE AND WILL CONTINUE LIFTING NWD THIS AFTN...CAUSING WINDS TO TURN SLY AT KCOU/KSUS. WINDS WILL TURN WLY TO NWLY BEHIND A COLD FRONT LATER TONIGHT. CIGS SHOULD FALL TO MVFR AND IFR OVERNIGHT DUE TO MOISTURE TRAPPED IN THE LOWER ATMOSPHERE. CIGS ARE EXPECTED TO RISE SLOWLY TOMORROW MORNING AND BECOME VFR BEYOND THE END OF THE TAF PD. SPECIFICS FOR KSTL...A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WARM FRONT WAS LOCATED JUST SOUTH OF KSTL AT ISSUANCE AND WINDS SHOULD BECOME SLY TO SELY AT KSTL ONCE THE FRONT LIFTS NWD. WINDS WILL TURN WLY TO NWLY BEHIND THE COLD FRONT LATER TONIGHT. TRAPPED MOISTURE IN THE BOUNDARY LAYER OVERNIGHT AND NOCTURNAL COOLING SUGGESTS CIGS SHOULD EVENTUALLY FALL TO IFR OVERNIGHT BEFORE LIFTING TO MVFR TOMORROW. CIGS MAY BE SLOW TO LIFT TO VFR TOMORROW DUE TO LIMITED MIXING. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 19, 12:05 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT TUE APR 19 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER MUCH OF THE AREA THAT WILL PERSIST THROUGH THE EVENING HOURS BEFORE COMING TO AN END. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...HAIL LARGER THAN GOLF BALL SIZE AND DAMAGING STRAIGHT LINE WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT AS ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME POTENTIAL FOR ADDITIONAL SEVERE WEATHER DURING THIS PERIOD. THERE IS A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 19, 6:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST SHIPMAN 39.12N 90.05W
04/19/2011 M60 MPH MACOUPIN IL TRAINED SPOTTER
&&
GKSLocal storm report, Apr 19, 6:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 1 W BRIGHTON 39.04N 90.16W
04/19/2011 E1.00 INCH JERSEY IL AMATEUR RADIO
&&
GKSLocal storm report, Apr 19, 6:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
639 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TORNADO 1 W HONEY BEND 39.26N 89.64W
04/19/2011 MONTGOMERY IL STORM CHASER
DAMAGE REPORT. ONE HOME WITH MODERATE DAMAGE. LOTS OF
POWER LINES DOWN.
&&
GKSLocal storm report, Apr 19, 6:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL GODFREY 38.97N 90.19W
04/19/2011 E0.88 INCH MADISON IL TRAINED SPOTTER
&&
PHILLIPSONLocal storm report, Apr 19, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL WELDON SPRING 38.72N 90.65W
04/19/2011 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
0641 PM TSTM WND GST WELDON SPRING 38.72N 90.65W
04/19/2011 M42 MPH ST. CHARLES MO NWS EMPLOYEE
&&
GKSLocal storm report, Apr 19, 6:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL GODFREY 38.97N 90.19W
04/19/2011 E0.88 INCH MADISON IL TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 39 min |
| Apr 19, 3:19 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 41 min |
| Apr 19, 3:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Osage | 49 min |
| Apr 19, 3:39 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 21 min |
| Apr 19, 3:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 4 more | 48 min |
| Apr 19, 4:35 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Apr 19, 4:43 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 47 min |
| Apr 19, 4:58 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 32 min |
| Apr 19, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Saint Charles, Warren, Washington | 37 min |
| Apr 19, 5:43 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Washington | 47 min |
| Apr 19, 6:21 AM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 19, 6:22 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 38 min |
| Apr 19, 6:26 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| Apr 19, 7:08 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 37 min |
| Apr 19, 8:05 AM CDT | River Flood Warning | LSX | Saint Charles | 30 hr |
| Apr 19, 11:06 AM CDT | River Flood Warning | LSX | Lincoln | 19 days |
| Apr 19, 11:33 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 30 days |
| Apr 19, 3:46 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 44 min |
| Apr 19, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 42 min |
| Apr 19, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 51 min |
| Apr 19, 3:59 PM CDT | Tornado Warning | LSX | Pike | 46 min |
| Apr 19, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Franklin, Gasconade, Osage | 51 min |
| Apr 19, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 44 min |
| Apr 19, 4:31 PM CDT | Tornado Warning | LSX | Pike | 44 min |
| Apr 19, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
| Apr 19, 5:01 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 47 min |
| Apr 19, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Apr 19, 5:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 34 min |
| Apr 19, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 34 min |
| Apr 19, 5:58 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 32 min |
| Apr 19, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 48 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 31 min |
| Apr 19, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 60 min |
| Apr 19, 6:30 PM CDT | Flash Flood Warning | LSX | Saint Charles | 3 hr |
| Apr 19, 6:37 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 53 min |
| Apr 19, 6:51 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 19, 6:56 PM CDT | Areal Flood Advisory | LSX | Franklin, Warren | 5 hr |
| Apr 19, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.